# SDR ASAA2021052735070

- Difficulty date: May 27, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A83166
- Condition: Corroded
- Location: Bs 286-307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 MOP SILL STRAP STA. 286-307 CORRODED. GROUNDED - YES. REMOVED AND REPLACED STRAP IAW 737-900 SRM 51-40-02-0G-0W-.5" O-.200" R-.0" L-1" D-.200".
